Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A note on a non-standard problem for an equation with a delay term

Autor
Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Applied mathematics and computation
Data de publicació
2010-07-01
Volum
216
Número
9
Pàgina inicial
2759
Pàgina final
2765
DOI
https://doi.org/10.1016/j.amc.2010.03.125 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8763 Obrir en finestra nova
Resum
In this note we investigate the continuous dependence of the solutions for a theory of heat conduction with a delay term. We use energy arguments to obtain the continuous dependence results and spectral arguments to prove the non-uniqueness result. The extension to the thermoelastic problem is also pointed out.
Citació
Quintanilla, R. A note on a non-standard problem for an equation with a delay term. "Applied mathematics and computation", 01 Juliol 2010, vol. 216, núm. 9, p. 2759-2765.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants